# SDR UPS05645401

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Disconnected
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP ATB - DUE RT GEN DRIVE MSG DISPLAYED ON T/O AT 100 KTS.  ONE ELEC SOURCE REMAINING.  FOUND RT GEN DISCONNECTED AND OIL LEVEL LOW AND FILL UNION LOOSE.  RECONNECTED IDG IAW 24-11-01.  TIGHTENED FILL UNION AND SERVICED IDG IAW 12-13-03-3 ENG RUN CARRIED OUT SYS NOW SATIS AND NO LEAKS FOUND.
